Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 16, NWS Melbourne, FL

May 26, 2006Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at May 26, 2006, 7:04 PM EDT for Seminole County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2006, 7:04 PM EDT (23:04 UTC)
Expired
May 26, 2006, 7:45 PM EDT
In force
41 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Seminole County, FL

The radar

The Melbourne radar (KMLB), 81 km from the middle of the area, began a volume at 23:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 11.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2006-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 454 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2006-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
454 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
873 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 262306
SVRMLB
FLC117-262345-
/O.NEW.KMLB.SV.W.0016.060526T2304Z-060526T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
704 PM EDT FRI MAY 26 2006

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN SEMINOLE COUNTY IN FLORIDA
  THIS INCLUDES THE CITIES OF...OVIEDO...GENEVA

* UNTIL 745 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  A LINE OF SEVERE THUNDERSTORMS EXTENDING FROM OVIEDO TO CHULUOTA
  MOVING EAST AT 15 MPH. THESE STORMS ALSO CONTAIN EXCESSIVE CLOUD
  TO GROUND LIGHTNING. DOPPLER VELOCITY DATA SHOWS WINDS TO 60 MPH
  NORTHEAST OF CHULUOTA

* SEVERE THUNDERSTORMS WILL ACROSS HIGHWAY 46 NEAR AND EAST OF
  GENEVA BY 715 PM EDT

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2869 8107 2863 8103 2863 8120 2869 8127
      2872 8127 2872 8120 2875 8117 2875 8107

$$


CRISTALDI
1 follow-up statement
000 
WWUS52 KMLB 262339
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
736 PM EDT FRI MAY 26 2006

FLC117-262346-
/O.EXP.KMLB.SV.W.0016.000000T0000Z-060526T2345Z/
SEMINOLE FL-
736 PM EDT FRI MAY 26 2006

...THE SEVERE THUNDERSTORM WARNING FOR SEMINOLE COUNTY CONTINUES 
UNTIL 745 PM EDT...

AT 735 PM...SEMINOLE COUNTY FIRE RESCUE RELAYED A REPORT OF A FUNNEL 
CLOUD OVER LAKE MARY...NEAR LAKE MARY BOULEVARD AND RHINEHART ROAD.
NO TOUCHDOWN WAS REPORTED.

INTENSE STORMS OVER EASTERN SEMINOLE COUNTY ARE SPREADING INTO 
VOLUSIA AND BREVARD COUNTIES. THE MOST INTENSE STORM IN SEMINOLE 
COUNTY WAS OVER LAKE MARY AND APPROACHING SANFORD FROM THE WEST.


LAT...LON 2869 8107 2863 8103 2863 8120 2869 8127
      2872 8127 2872 8120 2875 8117 2875 8107

$$


CRISTALDI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 2:30 PM EDT, 4 hours 34 minutes earlier.

Area forecast discussion, May 26, 2:30 PM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EDT FRI MAY 26 2006

.DISCUSSION...LATEST RUC 250MB WIND ANALYSIS AT JET LEVEL SHOWED ONE
MINI STREAK JUST EXITING THE SOUTHERN HALF OF THE PENINSULA AND
ANOTHER APPROACHING THE SOUTHWEST COAST. DAY TIME HEATING WAS
ALLOWING CU FIELD TO DEVELOP OVER LESS CLOUDY AREAS...MAINLY
NORTHERN TWO THIRDS OF CWA WHILE JET STREAM CIRRUS WAS INHIBITING
HEATING OVER THE SOUTHERN THIRD OF THE CWA. SURFACE RIDGE AXIS
CURRENTLY OVER CENTRAL ALLOWED SEA BREEZES TO FORM ALONG THE ENTIRE
COAST AND SLOWLY PUSH INLAND DUE TO THE WESTERLY FLOW ABOVE THE
SURFACE. RADARS WERE DETECTING SHOWERS AND THUNDERSTORMS OVER THE
GULF STREAM WITH THE PRECIPITATION MOVING TO THE NORTHEAST.

TONIGHT...MAIN CHALLENGE FOR THE EARLY EVENING FORECAST WILL BE HOW
LONG TO KEEP LINGERING FOR THUNDER/LIGHTNING STORMS GOING FROM
ORLANDO AND THE CAPE SOUTH...ESPECIALLY ALONG THE COAST. LATEST
WRFNMM8 RUN WAS INDICATING BEST MOISTURE CONVERGENCE AND LIFT
ASSOCIATED WITH EAST/WEST COAST SEA BREEZE INTERACTION OVER THE
INTERIOR MID/LATE AFTERNOON WITH THE STORMS HINTING AT A DRIFT BACK
TOWARD THE COAST WITH THE WESTERLY STEERING FLOW LATE. WRF WAS ALSO
SHOWING POSSIBILITY OF A FEW EVEN LINGERING PAST MIDNIGHT FROM FORT
PIERCE SOUTH. HOWEVER...THIS MAY BE A BIT OVER-OPTIMISTIC. CIRRUS
SHIELD SLOWLY DRIFTING NORTHWARD HAS ALLOWED MAX HEATING OVER CLOUD
FREE AREAS BUT DUE TO LIMITED MOISTURE OVER NORTHERN THIRD OF CWA...
SHOWERS HAVE NOT YET DEVELOPED AND MOST LIKELY WILL FORM LATE
AFTERNOON AND EARLY EVENING AS EAST/WEST COAST SEA BREEZES INTERACT.
MORNING SOUNDING FROM CAPE CANAVERAL INDICATED 500MB TEMP -9 TO -10C
AND A DRY LAYER BETWEEN 700 AND 500MB. WILL HAVE TO WATCH FOR SMALL
HAIL AND GUSTS IN THE STRONGER AND DEEPER STORMS. CURRENT
DISTRIBUTION OF RAIN CHANCES FROM 20 NORTH TWO THIRDS TO 30 IN SAINT
LUCIE AND MARTIN COUNTIES LOOKS GOOD GIVEN UPPER LEVEL JET SUPPORT
AND DEEPER MOISTURE. CAN NOT RULE OUT OUTFLOWS INTERACTING WITH
LAKE/SEA BREEZES TO KEEP STORMS GOING INTO THE LATE EVENING OVER
SOUTHERN AREAS. AGAIN...A FEW STRONG STORMS ARE POSSIBLE.

GIVEN EXPECTED LIGHT WINDS AFTER MIDNIGHT AND SMOKE PARTICULATE
PROVIDING HYGROSCOPIC NUCLEI THERE COULD BE ANOTHER LATE NIGHT MIX
OF SMOKE/FOG AFFECTING LOCATIONS/ROADS STATE ROAD 528/BEACHLINE IN
WESTERN BREVARD/EASTERN ORANGE COUNTIES.

SAT...SURFACE RIDGE OVER FLORIDA IS DRIVEN FURTHER SOUTH AS A FRONT
PUSHES ACROSS THE SOUTHEAST RESULTING IN LIGHT SOUTHWEST FLOW DURING
THE MORNING. WEAK PRESSURE GRADIENT WILL ALLOW SEA BREEZES TO FORM
ALONG THE COAST LATE MORNING/EARLY AFTERNOON AND PUSH INLAND WHERE
THEY...EAST/WEST COAST SEA BREEZES...SHOULD COLLIDE AND PRODUCE
LIGHTNING STORMS. PERSISTENT WESTERLY STEERING FLOW WILL PUSH STORMS
BACK TO THE EAST COAST AND THE ADJACENT ATLANTIC WATERS.

.LONG TERM (SUN-FRI)...BOTH THE O6Z AND 12Z GFS RUNS HAVE POINTED
TOWARD OPPORTUNITY FOR SCATTERED POPS FOR SUNDAY. ALTHOUGH THIS IN
AND OF ITSELF SEEMS TRIVIAL...BEING A HOLIDAY WEEKEND AND A SLIGHTLY
BETTER SHOT AT SOME RAINFALL IS ENOUGH TO EVALUATE MORE CLOSELY.
UPPER SHORTWAVE TO SWING OFF THE SEABOARD AND OVER THE WEST ATLANTIC
FOR SUNDAY LEAVING AN AREA OF UPPER RIDGING TO SET UP NORTH-SOUTH
STRETCHING THE ENTIRE EAST COAST. YET THE INTEREST FEATURE IS IN THE
LOW LEVELS AS A WEAK SURFACE TROUGH WITH ASSOCIATED MOISTURE
ATTEMPTS TO BACKDOOR INTO THE AREA. THIS WILL SOMEWHAT SLOW THE
ADVECTIVE DRYING POTENTIAL OFFERING DIABATICS A BETTER STAB AT
AFTERNOON CONVECTION. END RESULT IS ORIGINAL SLIGHT CHANCE POPS FOR
SUNDAY IMPROVE TO CHANCE POPS FOR NOW. TOO...ALTHOUGH NOT YET
REFLECTED IN THE FORECAST...SIMILAR OPPORTUNITY MAY LINGER INTO
MONDAY...BUT OPTED FOR ANOTHER AFFIRMING MODEL RUN BEFORE
IMPLEMENTING THAT CHANGE. TUESDAY WILL REALIZE SAID DEEP LAYER
DRYING AND THUS BACK TO MEAGER TO NO PRECIPITATION CHANCES UNTIL
LATE IN THE WEEK.

&&

.MARINE...NEARSHORE WINDS WILL LOSE THEIR SEA BREEZE INFLUENCE LATE
EVENING AND SHIFT BACK TO THE SOUTHWEST. SATURDAY...EXPECTING SEA
BREEZES TO FORM LATE MORNING/EARLY AFTERNOON CONSIDERING STRENGTH
OF SYNOPTIC SCALE SOUTHWEST FLOW. SEAS 3 FEET OR LESS. LIGHTNING
STORMS OVER THE MAINLAND SHOULD DRIFT BACK TO THE COAST...
INTRACOASTAL AND NEARSHORE WATERS LATE AFTERNOON AND EARLY EVENING.

&&

.AVIATION...LATE AFTERNOON/EVENING EXPECT MVFR CONDITIONS IN/NEAR
SCATTERED TSRA. LATE NIGHT/EARLY MORNING MIXTURE OF SMOKE AND FOG
MAY BE A CONCERN BETWEEN KTIX AND KMLB AGAIN.

&&

.FIRE WEATHER...RELATIVE HUMIDITY VALUES NOT EXPECTED TO FALL BELOW
40 PERCENT THIS CYCLE. MAJOR CONCERN WILL BE CLOUD TO GROUND
LIGHTNING STRIKES FROM ISOLATED AFTERNOON LIGHTNING STORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  90  68  89 /  20  20  10  20
MCO  71  93  72  91 /  20  20  10  30
MLB  69  89  70  89 /  20  20  10  30
VRB  70  89  68  88 /  20  30  10  30

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...WIMMER
LONG TERM....SHARP
Hazardous weather outlook, May 26, 4:21 AM EDT, 14 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
421 AM EDT FRI MAY 26 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
262045-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
421 AM EDT FRI MAY 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...THUNDERSTORM IMPACT...
INCREASING MOISTURE...AN UPPER LEVEL JET STREAK APPROACHING THE
SOUTHERN PENINSULA...AND THE EAST COAST SEA BREEZE WILL LEAD TO
SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON AND TRACKING BACK
TOWARD THE EAST COAST DURING THE EARLY EVENING HOURS. A FEW STRONGER
STORMS WILL BE POSSIBLE IN THE LATE AFTERNOON AND EARLY EVENING WITH
FREQUENT LIGHTNING...GUSTY WINDS TO 45 MPH AND A VERY LOW THREAT FOR
SMALL HAIL EXPECTED. REMEMBER TO HEAD INDOORS IF THUNDER IS HEARD.

...MARINE THUNDERSTORM GUST IMPACT...
WESTERLY STEERING FLOW WILL BRING STORMS BACK TOWARD THE
INTRACOASTAL AND NEARSHORE ATLANTIC WATERS DURING THE EVENING
HOURS. WINDS GUSTS IN EXCESS OF 34 KNOTS WILL BE POSSIBLE WITH THE
STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
A CHANCE OF LIGHTNING STORMS IS EXPECTED THIS WEEKEND...MAINLY
ACROSS INLAND SECTIONS. DRY WEATHER AND LOW RELATIVE HUMIDITY ACROSS
THE INTERIOR EARLY NEXT WEEK WILL ELEVATE THE FIRE WEATHER THREAT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

VOLKMER

In the hours before

Special weather statement, May 26, 4:20 PM EDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
420 PM EDT FRI MAY 26 2006

FLZ147-262100-
NORTHERN BREVARD COUNTY-
420 PM EDT FRI MAY 26 2006

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 45 MPH...SMALL
HAIL AND TORRENTIAL RAINFALL WERE OVER NORTHWESTERN BREVARD COUNTY...

AT 420 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS NEAR AND EXTENDING WEST OF SCOTTSMOOR...AURANTIA
...TURNBULL AND MIMS. THE MOST INTENSE ACTIVITY WAS WEST OF INTERSTATE
95 AND WAS DEVELOPING WESTWARD ALONG THE SEA BREEZE TOWARD THE SAINT
JOHNS RIVER.

PERSONS DRIVING ON INTERSTATE 95 AND HIGHWAY 46 SHOULD BE ON THE
LOOKOUT FOR THESE STORMS. BETWEEN ONE AND TWO INCHES OF RAIN WILL
CAUSE PONDING OF WATER ON THESE HIGHWAYS AND OTHER LOCAL ROADS.

CRISTALDI
Special weather statement, May 26, 4:52 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE MELBOURNE FL
452 PM EDT FRI MAY 26 2006

FLZ144-262130-
SOUTHERN LAKE COUNTY-
452 PM EDT FRI MAY 26 2006

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 45 MPH AND SMALL
HAIL MOVING INTO CENTRAL LAKE COUNTY...

AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF LIGHTNING STORMS CAPABLE OF PRODUCING STRONG WINDS AND
SMALL HAIL ABOUT 6 MILES WEST OF MASCOTTE AND GROVELAND...MOVING
NORTHEAST AT 5 TO 10 MPH.

PERSONS IN THE AFOREMENTIONED COMMUNITIES...AS WELL AS PERSONS
DRIVING ON HIGHWAYS 33 AND 27 SHOULD BE ON THE LOOKOUT FOR THESE
STORMS.

MOVE INDOORS TO A SAFE LOCATION UNTIL THESE STORMS HAVE PASSED
THROUGH.

CRISTALDI
Special weather statement, May 26, 5:22 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
522 PM EDT FRI MAY 26 2006

FLZ141-262200-
COASTAL VOLUSIA COUNTY-
522 PM EDT FRI MAY 26 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL MOVING ACROSS CENTRAL VOLUSIA COUNTY...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 17 MILES
ALONG STATE ROAD 40 EAST OF ELDRIDGE...PIERSON AND BARBERVILLE. THE
STORM WAS ALSO ABOUT 15 MILES WEST OF THE DAYTONA BEACH SPEEDWAY...
AND WAS MOVING EAST AT 15 MPH.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

CRISTALDI
Special weather statement, May 26, 5:57 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
557 PM EDT FRI MAY 26 2006

FLZ046-262245-
SEMINOLE-
557 PM EDT FRI MAY 26 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL OVER SEMINOLE COUNTY...

AT 551 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER OVIEDO...
MOVING EAST AT 5 MPH. THE STORM WAS ALSO PRODUCING FREQUENT
LIGHTNING AND VERY HEAVY RAINFALL.

RESIDENTS SHOULD REMAIN INDOORS UNTIL THIS STORM PASSES THROUGH.
IF THE STORM INTENSIFIES FURTHER...A WARNING WILL BE ISSUED.

CRISTALDI
Special weather statement, May 26, 6:02 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
602 PM EDT FRI MAY 26 2006

FLZ041-141-262245-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-
602 PM EDT FRI MAY 26 2006

...TWO CLUSTERS OF STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 50
MPH AND SMALL HAIL CONTINUE OVER CENTRAL VOLUSIA COUNTY...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LARGE COMPLEX OF STORMS EXTENDING NORTHWARD FROM DELAND ACROSS
INTERSTATE 4...AND HIGHWAYS 44 AND 92.

THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL...AS
WELL AS FREQUENT LIGHTNING AND TORRENTIAL RAINFALL...AS THEY MOVE
EAST AT 10 MPH. IF THE STORMS STRENGTHEN FURTHER...A WARNING WILL BE
ISSUED.

CRISTALDI
Special weather statement, May 26, 6:35 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
635 PM EDT FRI MAY 26 2006

FLZ045-046-262315-
ORANGE-SEMINOLE-
635 PM EDT FRI MAY 26 2006

...NUMEROUS STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 45 MPH
AND SMALL HAIL CONTINUE TO POUND ORANGE AND SEMINOLE COUNTIES...

AT 63 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
EXTENDING FROM THE GREATER ORLANDO AREA WESTWARD TO THE ATTRACTIONS
AND NORTH TO OVIEDO.

THESE STORMS PRODUCED A WIND GUST TO 45 MPH AT THE ORLANDO
INTERNATIONAL AIRPORT AT 627 PM.

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 5:00 PM EDTSevere Thunderstorm WarningMLBBrevard60 min
May 26, 6:05 PM EDTSevere Thunderstorm WarningMLBVolusia55 min
May 26, 7:27 PM EDTSevere Thunderstorm WarningMLBVolusia48 min
May 26, 7:41 PM EDTSpecial Marine WarningMLB94 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.